International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2022, Vol. 7, Issue 6, Part A

Mathematical modeling of some perishable items in inventory


Author(s): LI Igbinosun and V Ezugwu

Abstract: Consider a particular (or group of) perishable item(s) for example: meat, fish, fruit, snacks etc., the product (item) spends t ϵ (0, T] number of days on the shelf with a starting quantity m, at time t. The item has a cost price per unit and selling price per unit at time t (t varies with time per day). A discount dt is introduced at time t. After expiration date, it must be disposed of at a cost; hence it is optimal to give a discount. We formulate a mathematical model to determine the profit and the optimal discount to be given at time t so as to minimize loss. Sensitivity analysis was carried out to determine the best time to sell the item under a discount regime.

DOI: 10.22271/maths.2022.v7.i6a.901

Pages: 59-65 | Views: 47 | Downloads: 4

Download Full Article: Click Here
How to cite this article:
LI Igbinosun, V Ezugwu. Mathematical modeling of some perishable items in inventory. Int J Stat Appl Math 2022;7(6):59-65. DOI: 10.22271/maths.2022.v7.i6a.901
Call for book chapter
International Journal of Statistics and Applied Mathematics